# SDR AU980420

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 4920 · APU Core Engine
- Part: Compressor
- Part number: R138CANSETTSN0
- Condition: Failed
- Location: Apu Core Engine
- Component: Garrtt, GTCP36300A
- Stage of operation: TX
- Nature of condition: O, T, J
- Precautionary procedure: E

## Discrepancy

(AUS) APU LOAD COMPRESSOR FAILED AT THE GROOVED SECTION OF THE AFT FACE DAMPING RING.  COMPRESSOR AND DIFFUSER PIECES HAD EXITED THROUGH THE APU SCROLL CASING SEVERING AN OIL LINE. METAL DEBRIS HAD ALSO PUNCHED A 100MM (4 INCH) HOLE THROUGH THE LOWER APU ACCESS DOOR.  PART TC:  16,422.
